Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Seizure, inability to walk, shivering weakness

my husband had seizure attack in2002 after an accident after12hrs& then after 5months after that he was leading normal life . he is 63 yrs old now . he is asthamatic . in nov 2011 he had seizure attack again and on Feb 8,2012anthorattack for about 15minutes after that eptoin100 was given one in morning two at night which resulted unability to walk lack of confidence then dr suggested one tab in a day for two weeks and then two tabs at night. he some times have shiivering weakness. please guide me
Asked On : Mon, 19 Mar 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Dear Natasha
Seizure following fall is one of the reasons for seizures and there are many. The type and pattern of seizures, the EEG report and MRI scan of brain will collectively help a doctor understand the situation and start the patient on best possible therapy with least side effects,
Eptoin is known to have side effects in long run, may be its time to switchover to better and more effective drugs.
Shivering and weakness may not be related to seizures but may be due to many othe reasons including infections etc
I request you to follow up with the reports/tests mentioned above for deciding the plan. also do provide me details about seizure, describing exactly what how and how long etc
I hope this answers yoru query. consult for detailed advice.
Answered: Mon, 19 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor